Stability and bifurcation analysis in a model of Hes1 selfregulation with time delay

被引:0
作者
Zhuang, Kejun [1 ]
Zhu, Hailong [1 ]
机构
[1] Institute of Applied Mathematics, School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China
来源
International Journal of Computational and Mathematical Sciences | 2010年 / 4卷 / 04期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:188 / 190
相关论文
共 50 条
[31]   RETRACTED: Stability and Hopf Bifurcation Analysis of an Epidemic Model with Time Delay (Retracted Article) [J].
Zhang, Yue ;
Li, Xue ;
Zhang, Xianghua ;
Yin, Guisheng .
COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2021, 2021
[32]   Stability and bifurcation analysis of SIQR for the COVID-19 epidemic model with time delay [J].
Wang, Shishi ;
Ding, Yuting ;
Lu, Hongfan ;
Gong, Silin .
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2021, 18 (05) :5505-5524
[33]   Stability and Hopf Bifurcation Analysis of a Fractional-Order Epidemic Model with Time Delay [J].
Wang, Zhen ;
Wang, Xinhe .
MATHEMATICAL PROBLEMS IN ENGINEERING, 2018, 2018
[34]   Stability and Bifurcation Analysis for A Congestion Control Model with Caputo Fractional Derivative and Time Delay [J].
Xiao Min ;
Zheng Wei Xing ;
Song Yurong ;
Jiang Guoping .
PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, :10481-10486
[35]   Stability and bifurcation analysis of a financial dynamical system with time delay [J].
Borah, Lovely ;
Dehingia, Kaushik ;
Sarmah, Hemanta Kumar ;
Phukan, Animesh ;
Rihan, Fathalla Ali ;
Hincal, Evren .
EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS, 2025,
[36]   Hopf Bifurcation Analysis of a Housefly Model with Time Delay [J].
Chang, Xiaoyuan ;
Gao, Xu ;
Zhang, Jimin .
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2023, 33 (09)
[37]   Stability and bifurcation analysis in a FAST TCP model with feedback delay [J].
Zhan, Zhen-Qiu ;
Zhu, Jie ;
Li, Wei .
NONLINEAR DYNAMICS, 2012, 70 (01) :255-267
[38]   Stability and bifurcation analysis in a FAST TCP model with feedback delay [J].
Zhen-Qiu Zhan ;
Jie Zhu ;
Wei Li .
Nonlinear Dynamics, 2012, 70 :255-267
[39]   Stability and Bifurcation Analysis of a Nonlinear Discrete Logistic Model with Delay [J].
Wu, Daiyong ;
Zhang, Hai ;
Cao, Jinde ;
Hayat, Tasawar .
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2013, 2013
[40]   Stability and bifurcation analysis in a kind of business cycle model with delay [J].
Zhang, CR ;
Wei, JJ .
CHAOS SOLITONS & FRACTALS, 2004, 22 (04) :883-896